# SDR JJBA20230106001

- Difficulty date: January 2, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,528 hours, 27,078 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sleeve
- Condition: Misinstalled
- Location: Stab Anti Ice
- Stage of operation: AP
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B

## Discrepancy

STAB ANTI-ICE EICAS MESSAGE POSTED IN FLIGHT. DURING APPROACH AND ICE CONDITION ANTI-ICE INOPERATIVE MESSAGE APPEARED.  CMC MSG "STAB A/I LEAK" AND "STAB A/I VLV FAIL" PRESENT. STARTED PERFORMING INSTALLATION OF LEAK TEST KIT FOR HORIZONTAL STAB VERTICAL DUCTS. RE-INSTALLED HORIZONTAL STAB ANTI-ICE AND GAMA JOINT. RE-INSTALLED PANELS 322 AL AND 321DR. FOUND INTERNAL SLEEVE (5) NOT INSTALLED CORRECTLY ON LH HORIZONTAL STAB. REINSTALLED SLEEVE. PERFORMED ANTI ICING SYSTEM LEAK CHECK AND FOUND LEAK ON LH HORIZONTAL STAB PICCOLO TUBE NEAR BOLT (3). REMOVED AND REPLACED LH HORIZONTAL STAB L/E PICCOLO TUBE. INSTALLED LH HORIZONTAL STAB LEADING EDGE. FUNCTIONAL TEST SAT.
